# SDR UIEA2025012300104

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 90,879 hours, 16,780 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK FIRE INDICATION AND EICAS MSG IN FLIGHT (TRANSPORTING FRESH FLOWERS). NO FIRE ON BOARD.( MDC DET EXCESSIVE MOISTURE EXPELLED. MSG NO LONGER ACTIVE. MSG ERASED IAW AMM 26-13-01. NO FURTHER DEFECTS NOTED. )
